# SDR I7W2001F00001

- Difficulty date: June 26, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N898ML
- Make and model: Swrngn SA227*
- Aircraft serial: DC898B
- Engine: Garrtt TPE331*
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Loose
- Location: Elec Console
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT SMELLED ELECTRICAL ODOR AND GENERATORS WOULD NOT COME ON TOGETHER.  MECHANIC FOUND A LOOSE CABLE IN THE RIGHT ELECTRICAL CONSOLE THAT WAS ARCING.  CLEANED AND TORQUED CABLE.  PARALLELED GENERATORS.
